Infiltration Equation in Exponential Forms

by Yu-Si Fok,

Serial Information: Journal of the Irrigation and Drainage Division, 1967, Vol. 93, Issue 4, Pg. 125-138

Document Type: Journal Paper

Discussion: (See full record)
Closure: (See full record)

Abstract: Four accumulative equations and rates of infiltration for four typical time periods in exponential form have been developed. The effect of individual soil properties on infiltration is observed from these equations. Numerical examination of these equations shows that the differentiation or integration of an empirical exponential infiltration equation would magnify the error in the calculation using the resulting equation. Good agreement between the equations and the empirical data from different sources was obtained.

Subject Headings: Infiltration | Empirical equations | Soil analysis | Numerical methods | Agreements and treaties |

Services: Buy this book/Buy this article


Return to search